# SDR N6WA2015031201

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 17,408 hours, 11,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG.  DEFERRED PAX DOOR OUTER HANDLE CAUTION MSG IAW MEL 52-70-01 CAT A.
